MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT 3DMETAL ACETABULAR SHELL 52 TWO-HOLE; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA MPACT 3DMETAL ACETABULAR SHELL 52 TWO-HOLE; HIP UNCEMENTED SHELL
Catalog Number 01.38.052DH
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 july 2021: lot 2010338: (b)(4) items manufactured and released on 03-dec-2020.Expiration date: 2025-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to the cup not growing in.The cause of the cup not growing in is unknown.3 months after primary the surgeon revised the cup and liner and the surgery was completed successfully.

Brand Name
MPACT 3DMETAL ACETABULAR SHELL 52 TWO-HOLE
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12224557
Report Number3005180920-2021-00610
Device Sequence Number4440637
Product Code LPH
UDI-Device Identifier07630030812590
UDI-Public07630030812590
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Catalogue Number01.38.052DH
Device Lot Number2010338
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;